# SDR DALA1148141708

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 42,667 hours, 11,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE.  MAINTENANCE FOUND LOOSE WIRE ON EMERGENCY LIGHTING AND FIXED WIRE AND FUSE ON BATTERY PACK.
